# SDR SCNA20230110030

- Difficulty date: December 13, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-8
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A81285
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT TC 532400000 NR 00314: CORROSION OUT OF LIMITS ON LOWER STRAP BS 840-860 RBL 20 WL 160 (DOOR SURROUND STRUCTURE PSE)   RESOLUTION: CORROSION ON LOWER STRAP BS 840-860 RBL 20 FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 PAR 4 F-1 REMOVED AND REPLACED STRAP IAW SRM 51-40-02-06-0 REV 77 AND BOEING DWG 146A8128 REV: -
